# SDR AALA201909199018

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 21,612 hours, 8,792 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 645405X
- Part serial: 19688
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SMOKE/ODOR SMELLED IN CABIN, APU FELL OFF LINE. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70. REMOVED AND REPLACED RH RECIRC FAN IAW AMM 21-25-02 AND BOTH RECIRC AIR FILTERS IAW AMM 21-25-01. APU OPS CHECK NORMAL IAW AMM 49-11-00.
